An Algorithm for the Generation of Maximal-Period Sequences Based on One-Dimensional Chaos Maps with Finite Bits

Daisaburo YOSHIOKA  Akio TSUNEDA  Takahiro INOUE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.6   pp.1371-1376
Publication Date: 2004/06/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Papers Selected from 2003 International Technical Conference on Circuits/Systems, Computers and Communications (ITC-CSCC 2003))
maximal-period sequence,  one-dimensional chaos map,  De-Bruijn sequence,  

Full Text: PDF>>
Buy this Article

This paper deals with the method for generation of maximal-period sequences which are designed by properly quantizing the variable state of a class of one-dimensional piecewise-linear onto maps. We confirmed that the proposed method enables us to generate many maximal-period sequences from such maps including De-Bruijn cases.